S. Hoffman, C. Muscalu, T. Tao, and C. Thiele, Carleson measures tress, extrapolation, and T(b) theorems, Problem 6. Can we eliminate the regularity assumption from Theorem C? Bibliographie [1] P. Auscher, pp.257-325, 2002.

T. Bekjan, Z. Chen, M. Perrin, and Z. Yin, Atomic decomposition and interpolation for Hardy spaces of noncommutative martingales, Journal of Functional Analysis, vol.258, issue.7, pp.2483-2505, 2010.
DOI : 10.1016/j.jfa.2009.12.006

J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, 1976.

O. Blasco and S. Pott, Embeddings between operator-valued dyadic BMO spaces, Illinois J. of Math, vol.52, issue.3, pp.799-814, 2008.

J. Conde, J. García-cuerva, and J. Parcet, A note on dyadic coverings and nondoubling Calder??n???Zygmund theory, Journal of Mathematical Analysis and Applications, vol.397, issue.2, 2012.
DOI : 10.1016/j.jmaa.2012.08.015

I. Cuculescu, Martingales on von Neumann algebras, Journal of Multivariate Analysis, vol.1, issue.1, pp.17-27, 1971.
DOI : 10.1016/0047-259X(71)90027-3

A. Defant and M. Junge, Maximal theorems of Menchoff???Rademacher type in non-commutative Lq-spaces, Journal of Functional Analysis, vol.206, issue.2, pp.322-355, 2004.
DOI : 10.1016/j.jfa.2002.07.001

T. Fack and H. Kosaki, -measurable operators, Pacific Journal of Mathematics, vol.123, issue.2, pp.269-300, 1986.
DOI : 10.2140/pjm.1986.123.269

URL : https://hal.archives-ouvertes.fr/hal-01300122

S. H. Ferguson and M. T. Lacey, A characterization of product BMO by commutators, Acta Mathematica, vol.189, issue.2, pp.143-160, 2002.
DOI : 10.1007/BF02392840

C. Fefferman and E. M. Stein, Hp spaces of several variables, Acta Mathematica, vol.129, issue.0, pp.137-193, 1972.
DOI : 10.1007/BF02392215

T. A. Gillespie, S. Pott, S. Treil, and A. Volberg, Logarithmic growth for martingale transform, pp.624-636, 2001.

G. Hong and T. Mei, John???Nirenberg inequality and atomic decomposition for noncommutative martingales, Journal of Functional Analysis, vol.263, issue.4, 2011.
DOI : 10.1016/j.jfa.2012.05.013

T. Hytönen, Pseudo-localisation of singular integrals in $L^p$, Revista Matem??tica Iberoamericana, vol.27, issue.2, pp.557-584, 2011.
DOI : 10.4171/RMI/646

T. Hytönen, The sharp weighted bound for general Calder??n--Zygmund operators, Annals of Mathematics, vol.175, issue.3
DOI : 10.4007/annals.2012.175.3.9

T. Hytönen, O. Salinas, and B. Viviani, Wavelet expansions for weighted vector-valued BMO functions, arXiv :0901.1577v1 [math, p.12, 2009.

M. Junge, Doob's Inequality for Non-commutative Martingales, J. Reine Angew. Math, vol.549, pp.149-190, 2002.

M. Junge and T. Mei, Noncommutative Riesz transforms ??? a probabilistic approach, American Journal of Mathematics, vol.132, issue.3, pp.611-680, 2010.
DOI : 10.1353/ajm.0.0122

M. Junge and T. Mei, BMO spaces assocated with semigroups of operators, Math. Ann, 2011.

M. Junge, T. Mei, and J. Parcet, Smooth Fourier multipliers on group von Neumann algebras, Geometric and Functional Analysis, vol.6, issue.(2011, pp.1010-5320, 2011.
DOI : 10.1007/s00039-014-0307-2

M. Junge, T. Mei, and J. Parcet, Transference in noncommutative harmonic analysis

M. Junge, T. Mei, and J. Parcet, Algebraic Calderón-Zygmund theory

M. Junge and M. Musat, Non-commutative John-Nirenberg theorem, Transactions of the American Mathematical Society, vol.359, issue.01, pp.115-142, 2007.
DOI : 10.1090/S0002-9947-06-03999-7

M. Junge and Q. Xu, ON THE BEST CONSTANTS IN SOME NON-COMMUTATIVE MARTINGALE INEQUALITIES, Bulletin of the London Mathematical Society, vol.37, issue.02, pp.243-253, 2005.
DOI : 10.1112/S0024609304003947

M. Junge and Q. Xu, Noncommutative maximal ergodic theorems, Journal of the American Mathematical Society, vol.20, issue.02, pp.385-439, 2006.
DOI : 10.1090/S0894-0347-06-00533-9

URL : https://hal.archives-ouvertes.fr/hal-00477047

M. Junge, Q. Xu, and N. Burkholder, Noncommutative Burkholder/Rosenthal inequalities II: Applications, Israel Journal of Mathematics, vol.335, issue.1, pp.227-282, 2008.
DOI : 10.1007/s11856-008-1048-4

URL : https://hal.archives-ouvertes.fr/hal-00477038

R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras I and II, Grad. Stud, Math. 15 and 16, 1997.

N. H. Katz, Matrix valued paraproducts, The Journal of Fourier Analysis and Applications, vol.98, issue.S1, pp.913-921, 1997.
DOI : 10.1007/BF02656495

F. Lust-piquard, Inégalités de Khintchine dans C p (1 < p < ?), C.R. Acad. Sci. Paris, vol.303, pp.289-292, 1986.

F. Lust-piquard and G. Pisier, Non commutative Khintchine and Paley inequalities, Arkiv f??r Matematik, vol.29, issue.1-2, pp.241-260, 1991.
DOI : 10.1007/BF02384340

T. Mei, Notes on matrix valued paraproducts, Indiana University Mathematics Journal, vol.55, issue.2, pp.747-760, 2006.
DOI : 10.1512/iumj.2006.55.2926

T. Mei, Operator valued Hardy spaces, Mem. Amer, Math. Soc, vol.188, 2007.

T. Mei, Tent spaces associated with semigroups of operators, Journal of Functional Analysis, vol.255, issue.12, pp.3356-3406, 2008.
DOI : 10.1016/j.jfa.2008.09.021

T. Mei, An extrapolation of operator-valued dyadic paraproducts, Journal of the London Mathematical Society, vol.81, issue.3, pp.650-662, 2010.
DOI : 10.1112/jlms/jdq004

T. Mei and J. Parcet, Pseudo-Localization of Singular Integrals and Noncommutative Littlewood-Paley Inequalities, International Mathematics Research Notices, vol.9, pp.1433-1487, 2009.
DOI : 10.1093/imrn/rnn165

Y. Meyer, Wavelets and Operators. Translated from the 1990 French original by D. H. Salinger. Cambridge Stud, Adv. Math, vol.37, 1992.

M. Musat, Interpolation between non-commutative BMO and non-commutative Lp-spaces, Journal of Functional Analysis, vol.202, issue.1, pp.195-225, 2003.
DOI : 10.1016/S0022-1236(03)00099-5

F. Nazarov, G. Pisier, S. Treil, and A. Volberg, Sharp Estimates in Vector Carleson Imbedding Theorem and for Vector Paraproducts Weak type estimates associated to Burkholder's martingale inequality, J. Reine Angew. Math. Rev. Mat. Iberoamericana, vol.542, issue.23, pp.147-1711, 2002.

J. Parcet, Pseudo-localization of singular integrals and noncommutative Calder??n???Zygmund theory, Journal of Functional Analysis, vol.256, issue.2, pp.5509-593, 2009.
DOI : 10.1016/j.jfa.2008.04.007

J. Parcet and N. Randrianantoanina, GUNDY'S DECOMPOSITION FOR NON-COMMUTATIVE MARTINGALES AND APPLICATIONS, Proc. London Math. Soc, pp.227-252, 2006.
DOI : 10.1017/S0024611506015863

M. Perrin, A noncommutative Davis??? decomposition for martingales, Journal of the London Mathematical Society, vol.80, issue.3, pp.627-648, 2009.
DOI : 10.1112/jlms/jdp045

G. Pisier, Non-commutative Vector Valued Lp-Spaces and Completely p-Summing Maps, Soc, 1998.

G. Pisier and Q. Xu, Non-Commutative Martingale Inequalities, Communications in Mathematical Physics, vol.189, issue.3, pp.667-698, 1997.
DOI : 10.1007/s002200050224

G. Pisier and Q. Xu, Non-commutative L p -spacesHandbook of the Geometry of Banach Spaces, pp.1459-1517, 2003.

S. Pott and M. P. Smith, Paraproducts and Hankel operators of Schatten class via p-John???Nirenberg Theorem, Journal of Functional Analysis, vol.217, issue.1, pp.38-78, 2004.
DOI : 10.1016/j.jfa.2004.03.005

N. Randrianantoanina, Non-commutative martingale transform, J. Funct. Analysis, vol.194, issue.1, pp.181-212, 2002.

N. Randrianantoanina, A weak type inequality for non-commutative martingales and applications, Proc. London Math. Soc, pp.509-544, 2005.
DOI : 10.1112/S0024611505015297

N. Randrianantoanina, Conditioned square functions for noncommutative martingales, The Annals of Probability, vol.35, issue.3, pp.1039-1070, 2007.
DOI : 10.1214/009117906000000656

E. Ricard, L'espace H1 n'a pas de base compl??tement inconditionnelle, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.331, issue.8, pp.625-628, 2000.
DOI : 10.1016/S0764-4442(00)01680-3

E. Ricard, Décomposition de H 1, 2001.

M. Takesaki, Theory of operator algebras I, II and III, Encyclopedia of, Mathematical Sciences, vol.124, issue.127, 2003.

F. Weisz, ?????????????????????? ?????????????? ?????????? ??????????, Analysis Mathematica, vol.114, issue.1, pp.65-80, 1994.
DOI : 10.1007/BF01908919

T. Wolff, A note on Interpolation Spaces, Harmonic Analysis, Lec. Notes in Math, vol.1568, 1994.